Differential Equations

, Volume 48, Issue 8, pp 1188–1191

On the asymptotic behavior of functions of local dynamical systems admitting the first approximation

  • E. Yu. Mychka
Short Communications

DOI: 10.1134/S0012266112080162

Cite this article as:
Mychka, E.Y. Diff Equat (2012) 48: 1188. doi:10.1134/S0012266112080162


We prove an asymptotic estimate for functions of local dynamical systems admiting the first approximation.

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  • E. Yu. Mychka
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations